Open Access
Issue
ESAIM: PS
Volume 24, 2020
Page(s) 374 - 398
DOI https://doi.org/10.1051/ps/2020007
Published online 25 September 2020
  1. S.N. Armstrong and H.V. Tran, Stochastic homogenization of viscous Hamilton-Jacobi equations and applications. Anal. Partial Differ. Equ. 7 (2014) 1969–2007. [Google Scholar]
  2. M. Björklund, The asymptotic shape theorem for generalized first passage percolation. Ann. Probab. 38 (2010) 632–660. [Google Scholar]
  3. D. Boivin and Y. Derriennic, The ergodic theorem for additive cocycles of d or d. Ergodic Theory Dyn. Syst. 11 (1991) 19–39. [CrossRef] [Google Scholar]
  4. D. Boivin, First passage percolation: the stationary case. Probab. Theory Related Fields 86 (1990) 491–499. [CrossRef] [MathSciNet] [Google Scholar]
  5. A. Braides and A. Piatnitski, Homogenization of surface and length energies for spin systems. J. Funct. Anal. 264 (2013) 1296–1328. [Google Scholar]
  6. M. Broise, Y. Déniel and Y. Derriennic, Réarrangement, inégalités maximales et théorèmes ergodiques fractionnaires. Ann. Inst. Fourier (Grenoble) 39 (1989) 689–714. [CrossRef] [Google Scholar]
  7. X. Chen, Quenched asymptotics for Brownian motion of renormalized Poisson potential and for the related parabolic Anderson models. Ann. Probab. 40 (2012) 1436–1482. [Google Scholar]
  8. X. Chen and A.M. Kulik, Brownian motion and parabolic Anderson model in a renormalized Poisson potential. Ann. Inst. Henri Poincaré Probab. Stat. 48 (2012) 631–660. [CrossRef] [Google Scholar]
  9. K.L. Chung and Z. Zhao, From Brownian motion to Schroödinger’s equation. Springer-Verlag, Berlin (1995). [CrossRef] [Google Scholar]
  10. J.T. Cox and R. Durrett, Some limit theorems for percolation processes with necessary and sufficient conditions. Ann. Probab. (1981) 583–603. [Google Scholar]
  11. E.B. Davies, Heat kernels and spectral theory. Cambridge University Press, Cambridge (1989). [CrossRef] [Google Scholar]
  12. J.-D. Deuschel and D.W. Stroock, Large deviations. Academic Press, Inc., Boston, MA (1989). [Google Scholar]
  13. M.D. Donsker and S.R.S. Varadhan, Asymptotic evaluation of certain Wiener integrals for large time, in Functional integration and its applications (Proc. Internat. Conf., London, 1974) (1975) 15–33. [Google Scholar]
  14. M. Flury, Large deviations and phase transition for random walks in random nonnegative potentials. Stochastic Process. Appl. 117 (2007) 596–612. [CrossRef] [Google Scholar]
  15. M. Flury, A note on the ballistic limit of random motion in a random potential. Electr. Commun. Probab. 13 (2008) 393–400. [CrossRef] [Google Scholar]
  16. R. Fukushima, Asymptotics for the Wiener sausage among Poissonian obstacles. J. Stat. Phys. 133 (2008) 639–657. [Google Scholar]
  17. R. Fukushima, From the Lifshitz tail to the quenched survival asymptotics in the trapping problem. Electron. Commun. Probab. 14 (2009) 435–446. [CrossRef] [Google Scholar]
  18. R. Fukushima, Second order asymptotics for Brownian motion in a heavy tailed Poissonian potential. Markov Process. Related Fields 17 (2011) 447–482. [Google Scholar]
  19. J.-B. Gouéré, Subcritical regimes in the Poisson Boolean model of continuum percolation. Ann. Probab. 36 (2008) 1209–1220. [Google Scholar]
  20. U. Krengel, Ergodic theorems. Walter de Gruyter & Co., Berlin (1985). [CrossRef] [Google Scholar]
  21. H. Lacoin, Superdiffusivity for Brownian motion in a Poissonian potential with long range correlation: I: Lower bound on the volume exponent. Ann. Inst. Henri Poincaré Probab. Stat. 48 (2012) 1010–1028. [CrossRef] [Google Scholar]
  22. H. Lacoin, Superdiffusivity for Brownian motion in a Poissonian potential with long range correlation II: Upper bound on the volume exponent. Ann. Inst. Henri Poincaré Probab. Stat. 48 (2012) 1029–1048. [CrossRef] [Google Scholar]
  23. T.T.H. Lê, Exposants de Lyapunov et potentiel aléatoire. Université de Bretagne Occidentale, France (2015). [Google Scholar]
  24. R. Meester and R. Roy, Continuum percolation. Cambridge University Press, Cambridge (1996). [CrossRef] [Google Scholar]
  25. J.-C. Mourrat, Lyapunov exponents, shape theorems and large deviations for the random walk in random potential. ALEA Lat. Am.J. Probab. Math. Stat. 9 (2012) 165–209. [Google Scholar]
  26. H. Ôkura, An asymptotic property of a certain Brownian motion expectation for large time. Proc. Jpn. Acad. Ser. A Math. Sci. 57 (1981) 155–159. [CrossRef] [Google Scholar]
  27. L.A. Pastur, The behavior of certain Wiener integrals as t and the density of states of Schrödinger equations with random potential. Teoret. Mat. Fiz. 32 (1977) 88–95. [Google Scholar]
  28. F. Rassoul-Agha, Large deviations for random walks in a mixing random environment and other (non-Markov) random walks. Commun. Pure Appl. Math. 57 (2004) 1178–1196. [Google Scholar]
  29. F. Rassoul-Agha and T. Seppäläinen, Process-level quenched large deviations for random walk in random environment. Ann. Inst. Henri Poincaré Probab. Stat. 47 (2011) 214–242. [CrossRef] [Google Scholar]
  30. F. Rassoul-Agha and T. Seppäläinen, Quenched point-to-point free energy for random walks in random potentials. Probab. Theory Related Fields 158 (2014) 711–750. [CrossRef] [Google Scholar]
  31. F. Rassoul-Agha, T. Seppäläinen and A. Yilmaz, Quenched free energy and large deviations for random walks in random potentials. Comm. Pure Appl. Math. 66 (2013) 202–244. [CrossRef] [Google Scholar]
  32. J.M. Rosenbluth, Quenched large deviation for multidimensional random walk in random environment: A variational formula. Ph.D. thesis, New York University (2006). [Google Scholar]
  33. J. Rueß, A variational formula for the Lyapunov exponent of Brownian motion in stationary ergodic potential. ALEA Lat. Am. J. Probab. Math. Stat. 11 (2014) 679–709. [Google Scholar]
  34. J. Rueß, Continuity results and estimates for the Lyapunov exponent of Brownian motion in stationary potential. Braz. J. Probab. Stat. 30 (2016) 435–463. [CrossRef] [Google Scholar]
  35. C. Schroeder, Green’s functions for the Schrödinger operator with periodic potential. J. Funct. Anal. 77 (1988) 60–87. [Google Scholar]
  36. A.-S. Sznitman, Shape theorem, Lyapounov exponents, and large deviations for Brownian motion in a Poissonian potential. Comm. Pure Appl. Math. 47 (1994) 1655–1688. [CrossRef] [Google Scholar]
  37. A.-S. Sznitman, Brownian motion, obstacles and random media. Springer-Verlag, Berlin (1998). [CrossRef] [Google Scholar]
  38. S.R.S. Varadhan, Large deviations for random walks in a random environment. Dedicated to the memory of Jürgen K. Moser. Commun. Pure Appl. Math. 56 (2003) 1222–1245. [Google Scholar]
  39. M.V. Wüthrich, Scaling identity for crossing Brownian motion in a Poissonian potential. Probab. Theory Related Fields 112 (1998) 299–319. [CrossRef] [Google Scholar]
  40. M.V. Wüthrich, Superdiffusive behavior of two-dimensional Brownian motion in a Poissonian potential. Ann. Probab. 26 (1998) 1000–1015. [Google Scholar]
  41. M.V. Wüthrich, Fluctuation results for Brownian motion in a Poissonian potential. Ann. Inst. Henri Poincaré Probab. Statist. 34 (1998) 279–308. [CrossRef] [Google Scholar]
  42. A. Yilmaz, Quenched large deviations for random walk in a random environment. Commun. Pure Appl. Math. 62 (2009) 1033–1075. [Google Scholar]
  43. A. Yilmaz, Equality of averaged and quenched large deviations for random walks in random environments in dimensions four and higher. Probab. Theory Related Fields 149 (2011) 463–491. [CrossRef] [Google Scholar]
  44. A. Yilmaz and O. Zeitouni, Differing averaged and quenched large deviations for random walks in random environments in dimensions two and three. Commun. Math. Phys. 300 (2010) 243–271. [Google Scholar]
  45. M.P.W. Zerner, Directional decay of the Green’s function for a random nonnegative potential on Zd. Ann. Appl. Probab. 8 (1998) 246–280. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.